# SDR UALA2011090704819

- Difficulty date: September 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,031 hours, 5,336 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Clogged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT ODOR IN CABIN AROUND ROWS 14 TO 26.  ODOR DID DISSIPATE SOMEWHAT WITH ENTERTAINMENT SYSTEM UNPOWERED.  PLEASE SEE HISTORY FOR THIS PROBLEM.  DISCUSS WITH SAMC PRIOR TO CLEARING. SAMC TEXT: F-A REPORTS ODOR CAME BACK EVEN THOUGH SEAT POWER SWITCHED OFF AGAIN IN ECON PLUS, REC FANS OFF ODOR DISAPPEAED, PER CREW .SAMC MO :REPLACED TRIM AIR VALVE, RECIRC FAN, CTC, AND DIFFERENTIAL PRESSURE FLOW SENSOR M21521.  AMIS ITEMS 0272059, 0272058. ITEM BEING CF'D FOR DIAGNOSTIC TEST FLIGHT.  DEBRIS FOUND IN ICE SCREENS.  ACCOMPLISHED TEST FLIGHT, AC SYS OPERATED NORMAL, ALL ZONES RESPONDED AND STABILIZED TO TEMP COMMANDS.  NO ORDER IN CABIN.  AIRCRAFT OKAY FOR SERVICE.
